# SDR AALA202110256374

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737*
- Aircraft serial: 30085
- Aircraft time: 59,791 hours, 25,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR SLIDE MOUNT IS IMPROPERLY MOUNTED. RESECURED FORWARD GALLEY R1 DOOR SLIDE, OPERATIONS CHECK GOOD PER AMM 25-66-00.
